MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 49
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Physical Asymmetry (4573)
Date of Event 10/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed due to pain/discomfort.Surgeon removed the dual mobility liner and stem to shorten the offset of the limb.Doi: (b)(6) 2022; dor: (b)(6) 2022; affected side- left hip.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581
MDR Report Key15748745
Report Number1818910-2022-50048
Device Sequence Number19562787
Product Code LZO
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 49
Device Catalogue NumberDS10014928
Device Lot Number2002725A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 7; PINNACLE DM LINER 56/49; PINNACLE DM LINER 56_49
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown